MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 2 DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ALTRUA 2 DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number S702
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438)
Health Effect - Clinical Code Syncope (1610)
Date of Event 01/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This investigation is ongoing.Upon additional information this investigation will be updated.
 
Event or Problem Description
It was reported that the patient was admitted to the hospital due to syncope and was foaming at the mouth.It was noted that the same day there was an episode of noise and oversensing on the ventricular electrocardiogram.The noise was able to be reproduced with manipulation, however no oversensing was seen.It was noted that the signal amplitudes had decreased on the ventricular electrocardiogram.Possible lead damage was suspected but not confirmed.The lead model/serial was not obtained.A review of the case by technical services (ts) confirmed noise, although the root cause was not clear.Oversensing was also seen, although the patient had an intrinsic rhythm, thus no asystole was seen.Ts discussed noise which was seen in the two episodes sent in for review potentially related to mechanical impairment as well as myopotential or background noise.In addition it was noted that there was a fluctuation in pace impedance measurements, but values were within range.Ts discussed performing additional maneuvers to determine the root cause of this case.Additional information noted that the physician performed the suggested steps by technical services and believed that the noise was myopotential interference.The patient was discharged.

Brand Name
ALTRUA 2 DR
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key9926874
Report Number2124215-2020-03318
Device Sequence Number3218379
Product Code LWP
UDI-Device Identifier00802526559341
UDI-Public00802526559341
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
N970003/S167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/26/2020
Device Model NumberS702
Device Catalogue NumberS702
Device Lot Number704470
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2020
Initial Report FDA Received Date04/05/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;